# SDR 13583111807

- Difficulty date: November 18, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- Aircraft time: 27,370 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 19105471
- Condition: Failed
- Location: Brakes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT FOR REPOSITIONING FLIGHT, PILOT FELT A PULSE FROM THE LEFT RUDDER PEDAL AND THEN A UNCONTROLLABLE TURN TO THE RIGHT.  PILOT USED MAXIMUM BRAKING AND THROTTLES TO IDLE TO STOP AIRCRAFT.  MAINTENANCE REBUILT, SERVICED, AND BLED THE LEFT BRAKE MASTER CYLINDER, NO FURTHER DEFECTS REPORTED.
